# SDR IPXA3577743

- Difficulty date: March 28, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 20,753 hours, 14,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536140
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1S2, MAIN DECK FLOOR PANEL 241XAF HAS EDGE DAMAGE.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692H.
